A member asked:

My family doctor doesn't believe zoloft (sertraline) has withdrawal problems. i'm trying to get off of it and its unbearable. who do i go to for help withdrawing?

3 doctors weighed in across 2 answers
Dr. Robert Killian answered

Specializes in General Practice

What specifically are you experiencing? What are the symptoms you are defining as withdrawal?

Answered Apr 14, 2014

4.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Farbod Farmand answered

Specializes in

Generally side effects of withdrawals from medications are noticed when the medication is abruptly stopped. To decrease the signs and symptoms of a withdrawals the best thing is to taper off the medication slowly. Discuss this with your physician to come up with a tapering plan. If you feel unhappy with your physician you can always get a second opinion.

Answered Apr 14, 2014

4.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...